# SDR SWAA2021101115442

- Difficulty date: September 8, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 571DB
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 571 DB AT LT WING ; 2021-417650 / [PERFORMED VISUAL INSPECTION ON REPORTED AREA AND NO CRACK FOUND ONLY HOLE THROUGH THE PANEL. EVALUATED ACCESS PANEL 571DB AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 SRM 57-51-01-2R-1 REPAIR 1. TABLE 201. DAMAGE SIZE ARE: L= 0.25 W= 0.20 TOOL USED: CALIPER P/N 500-197-30 S/N 15121550 DUE DATE: 03-AUG-22.; [02] STEP 1 VERIFIED AND COMPLETED.; [03] REMOVED DAMAGE; DRIED AND PREPARED AREA ON ACCESS PANEL 571DB AS PER B737-700 SRM 51-70-04-2R-4 REPAIR 4 PARAGRAPH 4.B AND C. AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL PARAGRAPH 4. C AND E; REPAIRED ACCESS PANEL 571DB AT LT WING IAW B737-700 SRM 51-70-04-2R-4 REPAIR 4;
